# SDR 97ZZZX3895

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N138PB
- Make and model: Beech 58P
- Aircraft serial: TJ273
- Engine: Cont TSIO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 654652A1
- Condition: Scored
- Location: Nr 2
- Part time: 20 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CONTINENTAL CRITICAL SB CSB 97-10A, FOUND NR 2 CYLINDER SEVERELY SCORED DURING A BORESCOPE INSPECTION.  DAMAGE COVERS 50 PERCENT OF TOTAL CYLINDER WALL AND IS BEYOND PISTON PIN WEAR AREA.  HIGH AMOUNT OF ALUMINUM SHAVINGS FOUND IN OIL FILTER.  AD 97-15-01 DOES NOT APPLY TO THIS ENGINE, BUT SAME CYLINDER COATING PROCESS IS USED ON I0-520 CYLINDERS.  THIS WAS A NEW CYLINDER FROM CONTINENTAL.  RECOMMEND AD REVISION.
